# SDR SWAA2013083019717

- Difficulty date: August 24, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 26,528 hours, 11,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 65468152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CORD CORRODED BETWEEN STATION 303 TO STATION 328.  R&R CHORD IAW SRM.
